# SDR ALGA088104

- Difficulty date: July 15, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Aircraft time: 6,178 hours
- Engine: Allsn 250C47B
- Engine time: 4,920 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: E6893673
- Part serial: CI20076
- Condition: Spalled
- Location: Gearbox
- Part time: 914 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED GEAR FOR  EXCESSIVE SPALLING ON GEAR TEETH.
